# SDR HALA2010061600261

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33466
- Aircraft time: 29,644 hours, 5,574 cycles
- Engine: Pwa PW4062
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PREFLT FMC SHOWED LAST FLT FUEL USED AND NO FUEL.  CALC ON PROG PG 1.  CYCLED FMCS CIRCUIT BREAKERS. CURRENT INFORMATION NOW CORRECT.
